# SDR SWAA2024080811146

- Difficulty date: July 10, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT DOOR CUTOUT ESCAPE ROPE NOT PROPERLY INSTALLED.<[01] PUSH LIFE LINE INTO STOWAGE TUBE PROPERLY AT RH OVERWING EXIT DOOR CUTOUT AS REF B737-700 AMM 25-61-10-400-802.;[02] VERIFIED STEP 1 AUDIT PER MPM 52-02-02
